# SDR CALA2025122912486

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N19986
- Make and model: Boeing 787-9
- Aircraft serial: 66145
- Aircraft time: 23,837 hours, 2,294 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: 0204338101
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 5D AFT EMERGENCY LIGHT ASSY FLICKERING,SEAT 9D FWD EMERGENCY LIGHT INOP AND SEAT 47D EMERGENCY LIGHT ASSY DISLODGED.  FOUND SEAT 5D AFT EMERGENCY LIGHT ASSY CONNECTOR LOOSE. SECURED 5D AFT EMERGENCY LIGHT ASSY CONNECTOR  IAW AMM B787-A-33-51-6-00A-720A-A. SECURED 47D EMERGENCY LIGHT ASSY WITH RETAINER IAW AMM B787-A-33-51-06-00A-720A-A. OPS CHECK  PASSED.
